Alert archive / Kentucky / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at May 1, 2012, 2:21 PM CDT for Breckinridge County, Kentucky. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2012, 2:21 PM CDT (19:21 UTC)
- Expired
- May 1, 2012, 2:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
County Breckinridge County, KY
The radar
The Louisville radar (KLVX), 31 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 2:30 PM CDT | HAIL 0.7 | Custer, KY | 55 MPH WIND GUST ESTIMATED. |
| May 1, 2:36 PM CDT | HAIL 1 | Custer, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1383 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
045 WWUS83 KLMK 011921 SPSLMK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 321 PM EDT TUE MAY 1 2012 KYZ024-025-028-011945- BRECKINRIDGE-HARDIN-MEADE- 221 PM CDT TUE MAY 1 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY SIZE HAIL...AND 40 MPH WINDS... AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF HARDINSBURG...AND MOVING NORTHEAST AT 35 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... HARDINSBURG... ROSETTA AND CUSTER... CORNERS AND HIGH PLAINS... MAPLES CORNER AND BIG SPRING... FLAHERTY AND GARRETT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3798 8615 3778 8600 3764 8642 3778 8651 TIME...MOT...LOC 1921Z 241DEG 30KT 3775 8635 $$ EER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at May 1, 2:03 PM CDT, 18 minutes earlier.
Area forecast discussion, May 1, 2:03 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 303 PM EDT TUE MAY 01 2012 .Short Term (Tonight through Thursday morning)... Issued at 230 PM EDT Tue May 1 2012 A tornado watch is in effect for our northern tier of counties across southern Indiana. A severe thunderstorm watch is in effect for the southern portion of of southern Indiana and central Kentucky until 10 pm EDT. Quite a bit of uncertainty still about the mode of thunderstorm development this afternoon and evening. Surface analysis shows a moist and strongly unstable environment with CAPE analyzed of around 3000 Joules near Bowling Green. Scattered Pulse storms will increase in coverage and move northeast across central Kentucky and eventually the Bluegrass Region by late this afternoon or early evening. Expect that these storms will remain unorganized and produce isolated wind gusts and isolated nickle to quarter sized hail Satellite shows a Mesoscale Convective Vortex across central Illinois left over from convection over Missouri last night. This will move over northern Indiana this evening. Several of the short range convective models show a line of storms associated with the MCV developing late this afternoon across southwestern Indiana and moving east along and north of Interstate 64. Should this line develop, the combination of strong instability and moderate uni-directional shear may produce an organized bowing segment that could produce isolated damaging winds. Slightly backed winds along our northern tier of counties across southern Indiana may allow storms to rotate and produce an isolated tornado. The development of this line is by no means certain. Will go with scattered wording in this evening's forecast. Should this line develop, it would be exiting the northern Bluegrass Region during the early morning hours. 500mb ridging now center over Georgia will expand northwest into the Tennessee Valley by early Wednesday, subsidence associated with this building ridge will act to dry out the atmosphere and suppress convection. Feel that any storm development will stay very isolated. Will either leave out storms all together for Wednesday or place only isolated wording in for Wednesday. .Long Term (Thursday through Tuesday)... Issued at 230 PM EDT May 1 2012 ...Very warm temperatures more typical of late June are expected Thursday/Friday... Upper ridge that will make us hot Wednesday will get split by a subtle disturbance, now over south Florida, that will move into the Deep South Thursday. Ridging should remain strong enough to cap the atmosphere for Thursday and keep us warm, but we should have a little more moisture pushed into the column by late in the day. Friday, the dominant ridge will be focused over the southern Plains, with our region being in a quasi-zonal flow. As the ridge amplifies over the weekend, we will move into more of a northwest flow. That pool of moisture from the southern system will become stationary over the region Friday and Saturday, making for precipitable waters in the 1.3-1.5 inch range. Combined with the heat, cannot rule out at least isolated to scattered storms developing. The problem with the various models is in how they handle a front moving across the Great Lakes during this period, which would add some extra surface forcing/a focus for storms to form. The GFS takes a stronger low over southeast Canada, which is strong enough to drag that front into the Midwest Friday and through the Ohio Valley Friday night. The 00z ECMWF and the 12Z GEM keep a weaker low and the front to our north. Will lean towards the previous sets of forecasts keeping Derby weekend above normal for highs and scattered for storm chances. In keeping closer to the ECMWF for Sunday and the first part of next work week, it brings a front out of the Central Plains Sunday and into the Ohio Valley Sunday night and Monday, allowing for a cool down Monday and Tuesday. That front may get hung up somewhere across the region, so cannot rule out rain chances with that cool down. && .Aviation (18Z TAF Issuance)... Updated at 120 PM EDT Tue May 1 2012 A warm front will lift north of SDF and LEX by 20z. Partly cloudy skies with occasional patchy mid-level broken ceilings will provide VFR flying conditions through at least midnight outside of any thunderstorms. By late this afternoon, there is a chance that organized thunderstorms may develop over southern Illinois or southwest Indiana. Should this occur, a cluster of thunderstorms may affect the SDF and the LEX terminals in the 22z through the 02z time frame with temporary MVFR ceilings and visibilities along with gusty winds. South winds will increase to 10 to 13kt at SDF and BWG by 20z this afternoon, while remaining lighter at LEX. Overnight, south winds will diminish to around 5 to 7kt. Light fog may affect SDF and LEX towards morning, but visibilities at SDF will stay well above those observed earlier on Tuesday. Mostly clear skies are expected Wednesday with light early morning south winds increasing to 10 to 12kt in the afternoon && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......JSD Long Term........RS Aviation.........JSD
Hazardous weather outlook, May 1, 2:18 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 318 PM EDT TUE MAY 1 2012 INZ083-084-089>091-KYZ023>031-034>043-045>049-053>057-061>067- 070>078-081-082-021930- DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY- CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 318 PM EDT TUE MAY 1 2012 /218 PM CDT TUE MAY 1 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF FAR SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STORMS WILL BE POSSIBLE FROM MID AFTERNOON INTO EARLY EVENING. IT IS POSSIBLE THAT SOME OF THE STORMS WOULD BECOME STRONG TO SEVERE. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING...AN ISOLATED DAMAGING WIND GUST...AND LARGE HAIL. THUS A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10PM EDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH MONDAY AS A SERIES OF IMPULSES MOVES THROUGH THE AREA. GUSTY WINDS...LIGHTNING...AND BRIEF HEAVY RAIN WILL ACCOMPANY ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CALL IN ANY SEVERE WEATHER THEY OBSERVE. INZ076>079-092-KYZ032-033-021930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CLARK IN-TRIMBLE KY- HENRY KY- 318 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING AS A WARM FRONTAL BOUNDARY PUSHES NORTHWARD ACROSS INDIANA. THE MAIN THREATS WILL BE LARGE HAIL...ISOLATED DAMAGING WINDS AS WELL AS EXCESSIVE LIGHTNING. AN ISOLATED TORNADO CANNOT BE RULED OUT...THUS A TORNADO WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHERN INDIANA UNTIL 10PM EDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH MONDAY AS A SERIES OF IMPULSES MOVES THROUGH THE AREA. GUSTY WINDS...LIGHTNING...AND BRIEF HEAVY RAIN WILL ACCOMPANY ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CALL IN ANY SEVERE WEATHER THEY OBSERVE. AL
In the hours before
Special weather statement, May 1, 1:20 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
220 PM EDT TUE MAY 1 2012
KYZ073>075-011845-
ALLEN-BARREN-MONROE-
120 PM CDT TUE MAY 1 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 40 MPH WINDS...
AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF SCOTTSVILLE...AND MOVING EAST AT
25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...NICKEL SIZE
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.
* THIS STORM WILL ALSO IMPACT...
TOMPKINSVILLE...
FOUNTAIN RUN...
TRACY...
LAMB AND FLIPPIN...
JEFFREY AND ETOILE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3663 8612 3678 8619 3699 8576 3696 8574
3684 8574 3683 8567 3671 8561
TIME...MOT...LOC 1820Z 250DEG 23KT 3671 8602
ALSpecial weather statement, May 1, 1:41 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 141 PM CDT TUE MAY 1 2012 KYZ073-074-011915- ALLEN-BARREN- 141 PM CDT TUE MAY 1 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL SIZE HAIL...WINDS UP TO 40 MPH... AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF SCOTTSVILLE...AND MOVING EAST-NORTHEAST AT 25 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...NICKEL SIZE HAIL...AND GUSTY WINDS OF 30 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... GLASGOW... ROCKY HILL... LUCAS... BECKTON... HAYWOOD AND ROSEVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES. && LAT...LON 3691 8620 3707 8586 3692 8574 3684 8617 TIME...MOT...LOC 1841Z 249DEG 23KT 3689 8610 TWF
Special weather statement, May 1, 1:42 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
242 PM EDT TUE MAY 1 2012
KYZ023-024-026-011915-
BRECKINRIDGE-HANCOCK-OHIO-
142 PM CDT TUE MAY 1 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
PENNY SIZE HAIL...
AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF WHITESVILLE...AND MOVING
NORTHEAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND PENNY SIZE HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
HARDINSBURG...
ROCKVALE AND DEMPSTER...
GLEN DEAN AND TAR FORK...
KIRK AND MCQUADY...
KINGSWOOD AND WESTVIEW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3785 8666 3785 8661 3789 8660 3792 8651
3795 8648 3769 8629 3760 8650 3762 8650
3762 8653 3760 8653 3759 8655 3760 8657
3758 8657 3755 8667 3753 8671 3775 8683
TIME...MOT...LOC 1842Z 237DEG 31KT 3763 8666
EERLocal storm report, May 1, 1:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
255 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL 8 W FORDSVILLE 37.64N 86.86W
05/01/2012 E1.00 INCH OHIO KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200581
TENHARMSELSpecial weather statement, May 1, 1:59 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
259 PM EDT TUE MAY 1 2012
KYZ053-064-065-011930-
GREEN-LARUE-TAYLOR-
259 PM EDT TUE MAY 1 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 40 MPH WINDS...
AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF GREENSBURG...AND MOVING
NORTHEAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...
ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
GREENSBURG...
COAKLEY AND ALLENDALE...
MAC AND PITMAN...
WHITE ROSE AND MAPLE...
WILLOWTOWN AND HOBSON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3720 8558 3730 8570 3735 8569 3740 8565
3742 8566 3743 8572 3758 8569 3756 8562
3754 8562 3755 8561 3752 8557 3753 8555
3752 8549 3747 8546 3747 8535 3742 8526
TIME...MOT...LOC 1859Z 222DEG 31KT 3733 8558
RSSpecial weather statement, May 1, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 321 PM EDT TUE MAY 1 2012 KYZ024-025-028-011945- BRECKINRIDGE-HARDIN-MEADE- 221 PM CDT TUE MAY 1 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY SIZE HAIL...AND 40 MPH WINDS... AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF HARDINSBURG...AND MOVING NORTHEAST AT 35 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... HARDINSBURG... ROSETTA AND CUSTER... CORNERS AND HIGH PLAINS... MAPLES CORNER AND BIG SPRING... FLAHERTY AND GARRETT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3798 8615 3778 8600 3764 8642 3778 8651 TIME...MOT...LOC 1921Z 241DEG 30KT 3775 8635 EER
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:07 PM CDT | Special Weather Statement | LMK | Casey, Taylor | 23 min |
| Apr 30, 7:14 PM CDT | Special Weather Statement | LMK | Franklin, Henry, Shelby | 31 min |
| Apr 30, 7:16 PM CDT | Special Weather Statement | LMK | Henry | 14 min |
| Apr 30, 7:27 PM CDT | Tornado Warning | LMK | Franklin | 33 min |
| Apr 30, 7:40 PM CDT | Tornado Warning | LMK | Scott | 35 min |
| Apr 30, 8:14 PM CDT | Special Weather Statement | LMK | Green, Taylor | 31 min |
| May 1, 4:44 AM CDT | Special Weather Statement | LMK | Simpson | 31 min |
| May 1, 5:07 AM CDT | Special Weather Statement | LMK | Allen | 38 min |
| May 1, 6:48 AM CDT | Special Weather Statement | LMK | Warren | 27 min |
| May 1, 12:34 PM CDT | Special Weather Statement | LMK | Simpson | 26 min |
| May 1, 12:38 PM CDT | Special Weather Statement | LMK | Allen | 37 min |
| May 1, 1:13 PM CDT | Special Weather Statement | LMK | Ohio | 32 min |
| May 1, 1:19 PM CDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 26 min |
| May 1, 1:20 PM CDT | Special Weather Statement | LMK | Monroe | 25 min |
| May 1, 1:41 PM CDT | Special Weather Statement | LMK | Barren | 34 min |
| May 1, 1:42 PM CDT | Special Weather Statement | LMK | Breckinridge | 33 min |
| May 1, 1:59 PM CDT | Special Weather Statement | LMK | Green, Larue | 31 min |
| May 1, 2:23 PM CDT | Special Weather Statement | LMK | Marion | 37 min |
| May 1, 2:26 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 34 min |
| May 1, 2:40 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Washington | 35 min |
| May 1, 2:56 PM CDT | Special Weather Statement | LMK | Bullitt | 34 min |
| May 1, 3:11 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 34 min |
| May 1, 3:19 PM CDT | Special Weather Statement | LMK | Anderson | 26 min |
| May 1, 3:34 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 26 min |
| May 1, 3:34 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 26 min |
| May 1, 3:44 PM CDT | Tornado Warning | LMK | Trimble | 31 min |
| May 1, 4:00 PM CDT | Special Weather Statement | LMK | Nelson, Spencer | 30 min |
| May 1, 4:26 PM CDT | Special Weather Statement | LMK | Harrison | 34 min |
| May 1, 2:40 PM CDT | Special Weather Statement | LMK | Harrison | 35 min |
| May 1, 3:01 PM CDT | Special Weather Statement | LMK | Clark | 29 min |
| May 1, 3:05 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott | 25 min |
| May 1, 3:13 PM CDT | Special Weather Statement | LMK | Clark, Floyd | 17 min |
| May 1, 3:32 PM CDT | Special Weather Statement | LMK | Scott | 28 min |
| May 1, 4:16 PM CDT | Special Weather Statement | LMK | Jefferson | 29 min |
| May 1, 4:24 PM CDT | Tornado Warning | LMK | Washington | 21 min |
| May 1, 4:56 PM CDT | Severe Thunderstorm Warning | LMK | Scott, Washington | 34 min |
| May 1, 5:13 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 47 min |
| May 1, 5:40 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 35 min |
Nearby
Special Weather Statements in Kentucky, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.